MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CRE PRO; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION CRE PRO; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00558650
Medical Device Problem Codes Inflation Problem (1310); Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Imdrf device code a0401 captures the reportable event of balloon pinhole in the esophagus.
 
Event or Problem Description
It was reported to boston scientific corporation that a cre pro wireguided dilatation balloon was attempted to be used during a procedure performed on (b)(6) 2026.During the procedure, the physician attempted to inflate the balloon, but it did not expand.After removing the balloon catheter from the scope, a hole was observed in the balloon.The procedure was successfully completed using another device of the same type.The anatomy location and procedure type are unknown and is being reported as the pinhole may have occurred in the esophagus there were no patient complications reported as a result of this event and patient's condition at the conclusion of the procedure was reported to be stable.
 
Additional Manufacturer Narrative
Imdrf device code a0401 captures the reportable event of balloon pinhole in the esophagus.Block h11: investigation results the actual device was not returned for analysis.However, the original opened pouch was returned; therefore, a technical analysis could not be performed.With all the available information, boston scientific concludes that the reported event of balloon pinhole could not be confirmed.The actual device was not returned for analysis however; the original opened pouch was returned.Without analysis of the actual device, there is a lack of objective evidence, or descriptive conditions of the event required to determine a probable root cause of the event.A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.Review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.A risk review was completed and confirmed that the event of balloon pinhole was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.
 
Event or Problem Description
It was reported to boston scientific corporation that a cre pro wireguided dilatation balloon was attempted to be used during a procedure performed on (b)(6) 2026.During the procedure, the physician attempted to inflate the balloon, but it did not expand.After removing the balloon catheter from the scope, a hole was observed in the balloon.The procedure was successfully completed using another device of the same type.No additional information has been obtained despite good faith efforts.The anatomy location and procedure type are unknown and is being reported as the pinhole may have occurred in the esophagus.There were no patient complications reported as a result of this event and patient's condition at the conclusion of the procedure was reported to be stable.

Brand Name
CRE PRO
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
cork business technology park
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24750297
Report Number3005099803-2026-01174
Device Sequence Number10139941
Product Code FGE
UDI-Device Identifier08714729797531
UDI-Public(01)08714729797531(17)280930(10)37594833
Combination Product (Y/N)N
Initial Reporter CountryIC
PMA/510(K) Number
K112994
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00558650
Device Catalogue NumberM00558650
Device Lot Number0037594833
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2026
Supplement Date Received by Manufacturer04/24/2026
Initial Report FDA Received Date03/31/2026
Supplement Report FDA Received Date05/16/2026
Date Device Manufactured10/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown